I just found out that after taking risperdal for 11 years that there is a chance of getting acarodermatitis.
skin inflammation due to bites of parasitic mites (acarids).
Its weird because out of all the tactile hallucinations ive had this has been the most rare for me. But ive noticed that the feeling that something is crawling on you is not rare on this site and is a common tactile hallucination here. Have you heard of this before?
How in the world does a medication make mites manifest and attack you? Or am I not understanding this right?
Your understanding it right. Its listed under an immunologic side effect of risperdal. According to the website its considered a rare side effect but i don’t think its that rare from what ive read here. Check out the site yourself. You have to click on the link at the bottom of the first page that says side effects its at the bottom of the second page. Apparently there is a treatment for is so ask your doctor about it if this affects you. http://www.drugs.com/risperidone.html
I see it on the page. I just don’t get how the medication… I’m assuming attracts mites?
I don’t want to speculate i’m not a doctor. If this is affecting you please read about the treatments then ask your doctor about help for relief from this sh?*
I don’t have it, I’m just really curious how it works.
I hear you. Wish i could help more but i’m clueless.
@Turnip they attack you already, but your body has defense mechanisms. With the continuous use of the med probably has less defense mechanism. That’s probably it